Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 7, Pages 1299–1303 (Mi de405)  

A certain modified Čaplygin method for an abstract parabolic equation

S. Ashirov

Turkmenien State University

Full text: PDF file (357 kB)

Bibliographic databases:
UDC: 517.53:517.946.9
Received: 04.05.1967

Citation: S. Ashirov, “A certain modified Čaplygin method for an abstract parabolic equation”, Differ. Uravn., 4:7 (1968), 1299–1303

Citation in format AMSBIB
\Bibitem{Ash68}
\by S.~Ashirov
\paper A certain modified {\v C}aplygin method for an abstract parabolic equation
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 7
\pages 1299--1303
\mathnet{http://mi.mathnet.ru/de405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=232063}


Linking options:
  • http://mi.mathnet.ru/eng/de405
  • http://mi.mathnet.ru/eng/de/v4/i7/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022